Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Maximum Likelihood Time-Delay Estimation of Signals in Random Data
Akira OHSUMIYasuharu DANGI
Author information
JOURNALS FREE ACCESS

1995 Volume 8 Issue 7 Pages 285-293

Details
Abstract

A fast method of Newton-Raphson-based algorithm is presented for maximum likelihood estimation of the time-delay as well as the attenuation parameter of received signals in observation data corrupted by white Gaussian noise. Based on the mathematical method described by an Ito stochastic differential equation for the noisy observation data, the likelihood-ratio function is derived instead of the usual likelihood function, and the Cramér-Rao lower bounds for the time-delay and attenuation estimates are evaluated in a modified form using the likelihood-ratio function to show the uncertainty relation between these two estimates. Unbiasedness of these two estimates are theoretically demonstrated. Simulation results that confirm the effectiveness of the proposed method are given.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top